MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. CARESITE®; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. CARESITE®; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 415122
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Rash (2033); Chemical Exposure (2570)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was provided for evaluation.Based on the data from the investigation, the root cause of the reported incident was unable to be determined.The reported defect was unable to be confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: incident description: pt called into carechart and stated they have leak from their 5fu chemo bottle @0845.Pt stated that they told them to come to the clinic for assessment.On assessment the patient had white powder on her stomach and chest, and some leaking coming from under the dressing.Pt denies any itchiness, pain or discomfort where the chemo had touched her.Pt had clamped her port and kinked the chemo bottle line.Writer undressed the dressing and flushed the port line.It appeared to be leaking from a crack in the b.Braun caresite luer access device.Writer changed the cap and no leaking observed after.Writer assessed the chemo line and did not observe any leaking from the bottle or the line.Writer cleaned the patients chest and abdomen, cleaned the lines and redressed the port dressing.Pt had some redness and irritation noticed under the dressing.Pt reconnected to the chemo bottle for the remainder of her 5fu.

Brand Name
CARESITE®
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
elena reifenstein
824 12th ave
bethlehem, PA 18018
8334251464
MDR Report Key24130172
Report Number2521402-2025-01629
Device Sequence Number13360827
Product Code FPA
UDI-Device Identifier04046964115998
UDI-Public(01)04046964115998
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K083723
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number415122
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2025
Supplement Date Received by Manufacturer12/24/2025
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown